# SDR DALA2025092907031

- Difficulty date: September 23, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N872DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31983
- Aircraft time: 27,491 hours, 10,773 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1213903) STA 312 L/H SIDE GIRT BAR FITTING Z BRACKET HAS CORROSION. REMOVED AND REPLACED L/H SIDE TIEDOWN FITTING AT STA 312 IAW B737-900 SRM 51-0-02-0G.
